MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL G2 STRAIGHT JAW 25CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL G2 STRAIGHT JAW 25CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Catalog Number NSLG2S25
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.The lot history records were reviewed and the manufacturing criteria were met prior to the release of this lot.
 
Event or Problem Description
It was reported that during a whipple procedure the surgeon was using the device to dissect tissue when the tip broke off.The tip was retrieved and taken out of the sterile field along with the device.A second like device was used to complete the procedure with no patient consequences reported.

Brand Name
ENSEAL G2 STRAIGHT JAW 25CM
Common Device Name
ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7265152
Report Number3005075853-2018-07932
Device Sequence Number13909088
Product Code GEI
UDI-Device Identifier20705036014123
UDI-Public20705036014123
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Catalogue NumberNSLG2S25
Device Lot NumberP91J39
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/30/2018
Initial Report FDA Received Date02/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1